# SDR FDEA201410103108

- Difficulty date: October 10, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,512 hours, 25,239 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200347H
- Part serial: 000532
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP OTBD BOTTOM SIDE DENT 6 INCHES FROM BOTTOM EDGE 29 INCHES FROM INBD EDGE.  REPAIRED IAW SRM 51-70-10 REPAIR NR 2 FINAL REPAIR.  DIMENSIONS DOUBLER 4.75 INCHES IN DIAMETER.  COMPLIED WITH EA F-5750-T0312306 WINGS FLIGHT SURFACES LT WING INBD FLAP LOWER SURFACE DAMAGE RSC TRACKING ONLY.  MAJOR REPAIR.
